Pacific Journal of Mathematics

A quasi order characterization of smooth continua.

Lewis Lum

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 495-500.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911616

Mathematical Reviews number (MathSciNet)
MR0358734

Zentralblatt MATH identifier
0291.54037

Subjects
Primary: 54F20

Citation

Lum, Lewis. A quasi order characterization of smooth continua. Pacific J. Math. 53 (1974), no. 2, 495--500. https://projecteuclid.org/euclid.pjm/1102911616


Export citation

References

  • [1] G. R. Gordh, Jr., Concerning closed quasi-orders on hereditarily unicoherentcon- tinua, Fund. Math., 78 (1973), 61-73.
  • [2] G. R. Gordh, Jr., On decompositions of smooth continua,Fund. Math., 75 (1972), 51-60.
  • [3] J. G. Hocking and G. S. Young, Topology, Addison-Wesley, Reading, Mass., 1961.
  • [4] R. J. Koch and I. S. Krule, Weak cut-point ordering on hereditarilyunicoherent continua, Proc. Amer. Math. Soc, 11 (1960), 679-681.
  • [5] K. Kurtowski, Topology II, PWN-Academic Press, Warsaw-New York, 1968.
  • [6] L. E. Ward, Jr., Mobs, trees, and fixed points, Proc. Amer. Math. Soc, 8 (1957), 798-804.
  • [7] L. E. Ward,Partiallyordered topological spaces, Proc. Amer. Math. Soc, 5 (1954), 144-161.